RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2019, Volume 304, Pages 159–166 (Mi tm3984)  

On Structural Stability of Characteristic Nets and the Cauchy Problem for a Tricomi–Cibrario Type Equation

A. A. Davydovabc, Yu. A. Kastend

a National University of Science and Technology MISIS, Leninskii pr. 4, Moscow, 119049 Russia
b Faculty of Mechanics and Mathematics, Moscow State University, Moscow, 119991 Russia
c International Institute for Applied Systems Analysis (IIASA), Schlossplatz 1, A-2361 Laxenburg, Austria
d Vladimir State University Named after Alexander and Nikolay Stoletovs, ul. Gor'kogo 87, Vladimir, 600000 Russia

Abstract: For a generic second-order linear partial differential equation on the plane, the problem of nonlocal normal forms and invariants of a family of its characteristics, as well as the current state of the corresponding theory, is discussed. Potential applications of this theory are demonstrated by the example of solving a special Cauchy problem for a mixed-type equation.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 1.638.2016/ФПМ
This work was supported in part by the Ministry of Science and Higher Education of the Russian Federation, project no. 1.638.2016/FPM.


DOI: https://doi.org/10.4213/tm3984

Full text: PDF file (3015 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2019, 304, 146–152

Bibliographic databases:

UDC: 517.922+517.956.6
Received: December 5, 2018
Revised: December 25, 2018
Accepted: February 5, 2019

Citation: A. A. Davydov, Yu. A. Kasten, “On Structural Stability of Characteristic Nets and the Cauchy Problem for a Tricomi–Cibrario Type Equation”, Optimal control and differential equations, Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin, Tr. Mat. Inst. Steklova, 304, Steklov Math. Inst. RAS, Moscow, 2019, 159–166; Proc. Steklov Inst. Math., 304 (2019), 146–152

Citation in format AMSBIB
\Bibitem{DavKas19}
\by A.~A.~Davydov, Yu.~A.~Kasten
\paper On Structural Stability of Characteristic Nets and the Cauchy Problem for a Tricomi--Cibrario Type Equation
\inbook Optimal control and differential equations
\bookinfo Collected papers. On the occasion of the 110th anniversary of the birth of Academician Lev Semenovich Pontryagin
\serial Tr. Mat. Inst. Steklova
\yr 2019
\vol 304
\pages 159--166
\publ Steklov Math. Inst. RAS
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm3984}
\crossref{https://doi.org/10.4213/tm3984}
\elib{http://elibrary.ru/item.asp?id=37461005}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2019
\vol 304
\pages 146--152
\crossref{https://doi.org/10.1134/S0081543819010103}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000470695400010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85066779427}


Linking options:
  • http://mi.mathnet.ru/eng/tm3984
  • https://doi.org/10.4213/tm3984
  • http://mi.mathnet.ru/eng/tm/v304/p159

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:90
    References:11
    First page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019